MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXA230005
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Reduced Blood Flow (4598)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2022, this patient underwent endovascular treatment using gore® excluder® conformable aaa endoprosthesis and gore® excluder® aaa endoprosthesis for abdominal aortic aneurysm repair.It was reported that the patient's proximal neck was highly tortuous.Trunk - ipsilateral leg endoprosthesis and bilateral limb were deployed.In order to obtain stronger sealing on the proximal side, aortic extender endoprosthesis was deployed.Then, bilateral renal arteries were covered unintentionally.Reportedly, blood flow to both renal arteries was confirmed, but it was determined that flow to the left renal artery was slightly delayed.A bare metal stent was placed.The delay was resolved, and it was determined that there was no problem with blood flow.The patient tolerated the procedure.The physician stated as follows: the degree of the aorta neck was outside the ifu.
 
Additional Manufacturer Narrative
(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Added h6; conclusion code d1101 and d1001.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15543287
Report Number3007284313-2022-02143
Device Sequence Number5635998
Product Code MIH
UDI-Device Identifier00733132650934
UDI-Public00733132650934
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2024
Device Model NumberCXA230005
Device Catalogue NumberCXA230005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale